Browse by Author: Yin, Y

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Number of items: 9.

Zhao, X, Shi, Peng ORCID: 0000-0001-8218-586X, Yin, Y and Nguang, SK (2017) New Results on Stability of Slowly Switched Systems: A Multiple Discontinuous Lyapunov Function Approach. IEEE Transactions on Automatic Control, 62 (7). 3502 - 3509. ISSN 0018-9286

Yin, Y, Shi, Peng ORCID: 0000-0003-2668-7616, Liu, F, Teo, KL and Lim, CC (2015) Robust filtering for nonlinear nonhomogeneous markov jump systems by fuzzy approximation approach. IEEE Transactions on Cybernetics, 45 (9). 1706 - 1716. ISSN 2168-2267

Yin, Y, Shi, Peng ORCID: 0000-0003-2668-7616, Liu, F and Teo, KL (2015) A novel approach to fault detection for fuzzy stochastic systems with nonhomogeneous processes. Information Sciences, 292. 198 - 213. ISSN 0020-0255

Shi, Peng, Yin, Y, Liu, F and Zhang, J (2014) Robust control on saturated Markov jump systems with missing information. Information Sciences, 265. 123 - 138. ISSN 0020-0255

Yin, Y, Shi, Peng, Liu, F and Teo, KL (2014) Filtering for discrete-time nonhomogeneous Markov jump systems with uncertainties. Information Sciences, 259. 118 - 127. ISSN 0020-0255

Yin, Y, Shi, Peng, Liu, F and Lim, CC (2014) Robust control for nonhomogeneous Markov jump processes: An application to DC motor device. Journal of the Franklin Institute, 351 (6). 3322 - 3338. ISSN 0016-0032

Yin, Y, Shi, Peng ORCID: 0000-0003-2668-7616, Liu, F and Teo, KL (2014) Robust fault detection for discrete-time stochastic systems with non-homogeneous jump processes. IET Control Theory and Applications, 8 (1). 1 - 10. ISSN 1751-8644

Yin, Y, Shi, Peng, Liu, Fei and Pan, J (2012) Gain-scheduled fault detection on stochastic nonlinear systems with partially known transition jump rates. Nonlinear Analysis: Real World Applications, 13 (1). pp. 359-369. ISSN 1468-1218

Yin, Y, Liu, Fei and Shi, Peng (2010) Finite-time continuing gain-scheduled control on stochastic hyperchaotic systems. Proceedings of the Institution of Mechanical Engineers, Part I: Journal of Systems and Control Engineering , 224 (6). pp. 679-688. ISSN 0959-6518